Illinois Journal of Mathematics

Some rationality properties of observable groups and related questions

Dao Phuong Băć and Nguyêñ Quôć Thĕńg

Full-text: Open access

Abstract

We investigate in this paper some rationality questions related to observable, epimorphic, and Grosshans subgroups of linear algebraic groups over non-algebraically closed fields.

Article information

Source
Illinois J. Math., Volume 49, Number 2 (2005), 431-444.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138026

Digital Object Identifier
doi:10.1215/ijm/1258138026

Mathematical Reviews number (MathSciNet)
MR2163943

Subjects
Primary: 20G15: Linear algebraic groups over arbitrary fields

Citation

Thĕńg, Nguyêñ Quôć; Băć, Dao Phuong. Some rationality properties of observable groups and related questions. Illinois J. Math. 49 (2005), no. 2, 431--444. doi:10.1215/ijm/1258138026. https://projecteuclid.org/euclid.ijm/1258138026


Export citation